# SDR AWXA9700391

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A31038
- Condition: Inoperative
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY FLASHLIGHT INOP AT L-2 DOOR.  REMOVED ANDANDREPLACED L-2 DOOR EMERGENCY FLASHLIGHT & HOLDER.
